# SDR SWIA201128825

- Difficulty date: December 3, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 21,176 hours, 13,007 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Dented
- Location: Le Slat
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HAS A DENT ON THE BOTTOM TRAILING EDGE.  (SERVICE)  FOUND DAMAGE TO THE FLAP RIBS BETWEEN FLS 30.00 AND FLS 42.00.  REPLACED THE DAMAGED RIBS PER SRM.
